MAUDE Adverse Event Report: MENTOR TEXAS MENTOR MEMORYSHAPE¿ MM+ 650CC; PROSTHESIS, BREAST, NONINFLATABLE, INTERNAL, SILICONE GEL-FILLED

MENTOR TEXAS MENTOR MEMORYSHAPE¿ MM+ 650CC; PROSTHESIS, BREAST, NONINFLATABLE, INTERNAL, SILICONE GEL-FILLED
Catalog Number 3341505
Medical Device Problem Codes Material Rupture (1546); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Capsular Contracture (1761); Granuloma (1876); No Code Available (3191)
Date of Event 02/20/2015
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Medwatch number: mw5081704.At the time of this report, mentor has received no information regarding explantation or an expected explantation date.It is unknown at this time if the device will be made available for return.As a result, no product failure analysis can be conducted, and no determination of possible contributing factors can be made.As such, the investigation will be closed.If the complaint device is received in the future, the investigation will be reopened and conducted as appropriate.Since no lot number was provided, no manufacturing record evaluation (mre)) review could be performed.Manufacturer¿s reference number: (b)(4).
 
Event or Problem Description
A patient has reported that underwent a breast surgery reconstruction procedure with mentor¿s breast implants (b)(4) has developed capsular contracture associated with breast implant the patients has also reported unexplained systemic symptoms, which included but not limited to fatigue, anxiety depression, stress, muscular and joint pain, , neurasthenia, paraesthesia, hair loss, , memory loss, fever, sweating, sleeping disorder, mental concentration impaired cognitive and dermatological symptoms.No further information is available at this time.Should more information become available, this case will be re-assessed and notes will be updated.At the time of this report, mentor has received no information regarding explantation or an expected explantation date.This report is for the left side,.
 
Additional Manufacturer Narrative
It was reported on march 19, 2024, through medwatch number: mw5081704 that the patient also experienced breast implant rupture bilaterally complicated by multiple granuloma formation.As a result, the patient underwent bilateral explantation on (b)(6) 2024.Reason for device explant and/or reoperation: generalized illnesses, rupture, capsular contracture unknown grade, and granuloma.Should additional information become available, this case will be re-assessed and notes will be updated.Manufacturer¿s reference number: (b)(4).

Brand Name
MENTOR MEMORYSHAPE¿ MM+ 650CC
Common Device Name
PROSTHESIS, BREAST, NONINFLATABLE, INTERNAL, SILICONE GEL-FILLED
Manufacturer (Section D)
MENTOR TEXAS
3041 skyway circle north
irving TX 75038
Manufacturer (Section G)
MENTOR TEXAS
3041 skyway circle north
irving TX 75038
Manufacturer Contact
gabriel alfageme
3041 skyway circle north
irving, TX 75038
949789-8687
MDR Report Key8438354
Report Number1645337-2019-09529
Device Sequence Number16212706
Product Code FTR
UDI-Device Identifier00081317005384
UDI-Public00081317005384
Combination Product (Y/N)N
PMA/510(K) Number
P060028
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2024
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 02/19/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number3341505
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/19/2019
Supplement Date Received by Manufacturer03/19/2024
Initial Report FDA Received Date03/20/2019
Supplement Report FDA Received Date04/12/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Other;
Patient SexUnknown